Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 16, NWS Austin/San Antonio, TX

May 17, 2015Caldwell County, Gonzales County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 17, 2015, 3:36 PM CDT for Caldwell County, Gonzales County, Texas. It took effect at May 18, 2015, 12:01 AM CDT. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
May 17, 2015, 3:36 PM CDT (20:36 UTC)
In effect from
May 18, 2015, 12:01 AM CDT
Expired
May 18, 2015, 3:43 PM CDT
In force
16 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Caldwell County, TX, Gonzales County, TX

The river

Written for the forecast point Plum Creek near Luling (LULT2).

Action stage
20 ft
Minor stage
23 ft
Moderate stage
24 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08173000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WGUS44 KEWX 172036
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 PM CDT SUN MAY 17 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Plum Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC055-177-181436-
/O.NEW.KEWX.FL.W.0016.150518T0501Z-150518T2043Z/
/LULT2.1.ER.150518T0501Z.150518T0600Z.150518T0843Z.NO/
336 PM CDT SUN MAY 17 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Plum Creek near Luling.
* from late tonight to Monday afternoon...or until the warning is cancelled.
* At  3:00 PM Sunday the stage was 13.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and continue to 
  rise to near 23.5 feet by after midnight tomorrow.The creek will fall below 
  flood stage by early tomorrow.
* Impact...At 24.0 feet...Moderate lowland flooding reaches significant areas of
  the flood plain flooding secondary roads and low bridges. Livestock in the 
  flood plain may be cut off in low areas and drowned..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Luling             20   23   13.0   Sun  3 PM  22.4  16.7  10.1   7.4   6.7


&&

LAT...LON 2975 9765 2975 9756 2964 9755 2966 9763


$$
1 follow-up statement
992 
WGUS84 KEWX 180256
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 PM CDT SUN MAY 17 2015

...The flood warning is cancelled for the following rivers in Texas...

  Plum Creek near Luling AFFECTING Caldwell and Gonzales Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC055-177-180326-
/O.CAN.KEWX.FL.W.0016.000000T0000Z-150518T2043Z/
/LULT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
956 PM CDT SUN MAY 17 2015

The flood warning is cancelled for
  the Plum Creek near Luling.
* At  9:00 PM Sunday the stage was 19.2 feet.
* Flood stage is 23.0 feet.
* Forecast...the river will crest below flood stage at 22.3 feet tomorrow 
  morning.
* Impact...At 23.0 feet...Minor lowland flooding escapes banks into lower 
  sections of the flood plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Luling             20   23   19.2   Sun  9 PM  16.3  10.7   8.0   6.7      


&&

LAT...LON 2975 9765 2975 9756 2964 9755 2966 9763


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 17, 3:16 PM CDT, 20 minutes earlier.

Area forecast discussion, May 17, 3:16 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
316 PM CDT SUN MAY 17 2015

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
A MCS MODIFIED AIR MASS WILL LIMIT MUCH OF THE CONVECTION FOR
TONIGHT...ALTHOUGH MUCH OF THE MODEL DATA CONTINUES TO SUPPORT
SCATTERED CONVECTION AND SIGNIFICANT RAINFALL AMOUNTS. WILL
UNDERCUT POPS TO MAINLY SLIGHT CHANCES...WITH ONLY A SMALL REGION
OF SLIGHTLY ENHANCED POPS OVER THE RIO GRANDE PLAINS. A SMALL
OUTFLOW BOUNDARY LOCATED IN THIS AREA COULD TAP INTO DAYTIME
HEATING THIS EVENING...WITH INCREASING STABILITY EXPECTED TONIGHT.
IF A STRONG CELL DOES DEVELOP THIS EVENING...LIGHT WESTERLY
STEERING FLOW SHOULD LEAD TO SHORT-LIVED CONVECTION. THE HRRR
GENERATES OVERNIGHT CONVECTION OVER CENTRAL COUNTIES FROM THE LLJ
ENHANCED RETURN FLOW OF LOW LEVEL MOISTURE...BUT EXPECT MORE IN
THE LINE OF SPRINKLES OR DRIZZLE AFTER MIDNIGHT. RAIN CHANCES
SHOULD PICK UP AGAIN MONDAY...BUT BOUNDARY INTERACTIONS SHOULD BE
MORE FAVORABLE WELL TO THE NORTH AND NORTHWEST. THUS WILL KEEP
LOW END CHANCE POPS WHICH IS STILL DOWN FROM THE SYNOPTIC MODELS
THAT ARE ROUGHLY 20 PERCENT HIGHER ON POPS. BY MONDAY
NIGHT...CONVERGENCE TO MODEL CONSENSUS IS REASONABLE WITH POPS
STILL FAVORED TO THE NORTH AND NORTHWEST BASED ON CONVECTIVE
INITIATION MOSTLY FAVORED TO THE NW.

&&

.LONG TERM (TUESDAY THROUGH SUNDAY)...
TUESDAY INTO THURSDAY REMAINS AN INTERESTING PERIOD WITH MOST OF
THE SYNOPTIC MODELS SHIFTING IN FAVOR OF A FRONTAL ZONE REACHING
CENTRAL TX. WITH THE NEXT MID TO UPPER LEVEL SHORTWAVE TROUGH
EJECTION...EXPECTED TO MOVE FROM NRN MEXICO INTO THE CENTRAL
PLAINS...SHOWN TO BE MORE SHALLOW AND FARTHER NW THAN THE PREVIOUS
COUPLE OF DISTURBANCES...AM STILL IN FAVOR OF CONSERVATIVE POPS
WITH SLIGHTLY HIGHER POPS TO THE NORTH. BY THURSDAY...REPEATED
ROUNDS OF THUNDERSTORMS OVER NORTH TEXAS SHOULD ENABLE ENOUGH
BOUNDARY POOLING TO ENHANCE RAIN CHANCES INTO THE WEEKEND...THOUGH
THE BLEND OF MODEL DATA ONLY SHOWS A SUBTLE EASTERLY SHIFT IN
WINDS. LATER RUNS SHOULD BE ABLE TO FURTHER CLARIFY WHETHER A
FRONT MAKES INTO THE AREA...AND WITH THAT A BETTER UNDERSTANDING
IF NEW FLASH FLOOD OR POSSIBLE SEVERE THREATS WERE TO COME ABOUT.
TEMPERATURES ARE ALSO AT THE MERCY OF THESE EVER CHANGING
BOUNDARY AND THUNDERSTORM INDUCED CLOUD AREAS...SO A BLENDED
GUIDANCE APPROACH TO THE FORECAST CONTINUES WITH CONTINUED HUMID
AND MILD CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  86  72  85  71 /  10  30  20  30  10
AUSTIN BERGSTROM INTL AIRPORT  71  86  72  85  71 /  10  30  20  30  10
NEW BRAUNFELS MUNI AIRPORT     71  86  72  85  71 /  10  30  20  30  10
BURNET MUNI AIRPORT            69  84  70  83  69 /  10  30  20  40  20
DEL RIO INTL AIRPORT           73  87  71  87  71 /  20  30  40  40  30
GEORGETOWN MUNI AIRPORT        71  84  71  83  70 /  10  30  20  40  10
HONDO MUNI AIRPORT             72  87  73  88  71 /  20  30  20  30  20
SAN MARCOS MUNI AIRPORT        71  85  72  85  71 /  10  30  20  30  10
LA GRANGE - FAYETTE REGIONAL   74  87  73  85  72 /  10  40  10  30  10
SAN ANTONIO INTL AIRPORT       72  86  73  86  72 /  10  30  20  30  20
STINSON MUNI AIRPORT           73  87  73  87  72 /  10  30  20  30  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...HAMPSHIRE
SYNOPTIC/GRIDS...OAKS
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 17, 5:27 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 AM CDT SUN MAY 17 2015

TXZ171>173-183>194-202>209-217>225-228-181100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
527 AM CDT SUN MAY 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AND
INTO THE AFTERNOON. SOME STORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 4
INCHES...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FOR LOCATIONS NORTH OF A DEL RIO TO SAN ANTONIO TO GIDDINGS
LINE. IN ADDITION...THERE WILL ALSO BE A POTENTIAL FOR ISOLATED
STRONG TO SEVERE STORMS...WITH LARGE HAIL AND DAMAGING WIND GUSTS
POSSIBLE IN SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH
SATURDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE
STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, May 17, 12:06 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 PM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 NW PIPE CREEK         29.75N  98.97W
05/17/2015  M1.70 INCH       BANDERA            TX   COCORAHS

            RAIN FELL IN THE PAST TWO HOURS

0700 AM     HEAVY RAIN       1 N ROLLINGWOOD         30.29N  97.79W
05/17/2015  M2.18 INCH       TRAVIS             TX   MESONET

            RAIN FELL IN THE PAST TWO HOURS

0722 AM     HEAVY RAIN       CAMP MABRY              30.32N  97.77W
05/17/2015  M1.94 INCH       TRAVIS             TX   ASOS

            RAIN HAS FALLEN WITHIN THE PAST THREE HOURS WITH 1.12
            INCHES FALLING BETWEEN 6 AND 7AM

0722 AM     HEAVY RAIN       1 SE SUNSET VALLEY      30.23N  97.82W
05/17/2015  M1.64 INCH       TRAVIS             TX   COCORAHS

            RAIN FELL IN THE PAST 90 MINUTES

0730 AM     FLASH FLOOD      1 N WELFARE             29.93N  98.79W
05/17/2015                   KENDALL            TX   COCORAHS

            JOSHUAL CREEK LOW WATER CROSSING AT WARING WELFARE ROAD
            HAS 1.5 FEET OF WATER OVER IT...AND ZINKE CREEK LOW
            WATER CROSSING JUST TO THE SOUTH HAS WATER OVER IT.
            OBSERVER REPORTS 1.81 INCHES OF RAIN FELL BETWEEN 515
            AND 730AM

0800 AM     FLASH FLOOD      BUDA                    30.09N  97.84W
05/17/2015                   HAYS               TX   LAW ENFORCEMENT

            COLE SPRINGS ROAD CLOSED DUE TO HIGH WATER...ALSO
            GOFORTH ROAD IN KYLE CLOSED DUE TO HIGH WATER. SEVERAL
            ROADS ACROSS THE COUNTY HAVE 3 TO 4 INCHES OF WATER OVER
            THE ROAD

0800 AM     FLASH FLOOD      NEW BRAUNFELS           29.70N  98.12W
05/17/2015                   COMAL              TX   DEPT OF HIGHWAYS

            ROAD CLOSURES AT RIVER ROAD SOUTH...HUECO SPRINGS
            LOOP...SMITHSON VALLEY ROAD NORTH...ROLLING CREEK...FAWN
            LANE...CYPRESS COVE ROAD AND SPRING BRANCH ROAD

0844 AM     FLASH FLOOD      2 W ELGIN               30.35N  97.41W
05/17/2015                   BASTROP            TX   EMERGENCY MNGR

            COUNTY LINE ROAD LOW-WATER CROSSING NEAR HIGHWAY 290 IS
            CLOSED DUE TO HIGH WATER.

0849 AM     FLASH FLOOD      4 SSW JOLLYVILLE        30.40N  97.78W
05/17/2015                   TRAVIS             TX   DEPT OF HIGHWAYS

            SPICEWOOD SPRINGS ROAD CLOSED DUE TO HIGH WATER...ALSO
            THERE ARE DOZENS OF ROAD CLOSURES ACROSS HAYS TRAVIS
            WILLIAMSON CALDWELL BASTROP AND LEE COUNTIES AS SHOWN ON
            THE ATXFLOODS.COM WEBSITE

0900 AM     FLASH FLOOD      3 NNE ZORN              29.78N  97.95W
05/17/2015                   GUADALUPE          TX   LAW ENFORCEMENT

            HWY 123 BETWEEN FM1978 AND FM1979 IS
            IMPASSABLE...REDWOOD ROAD AT 1978 IMPASSABLE

0930 AM     HEAVY RAIN       2 N MCQUEENEY           29.62N  98.04W
05/17/2015  M1.18 INCH       GUADALUPE          TX   COCORAHS

            RAIN FELL IN THE PAST TWO HOURS

0938 AM     FLASH FLOOD      SAN ANTONIO             29.43N  98.49W
05/17/2015                   BEXAR              TX   DEPT OF HIGHWAYS

            SEVERAL ROAD CLOSURES DUE TO HIGH WATER...INCLUDING
            STAHL ROAD...SHANNON LEE...LESLIE ROAD...HAUSMANN ROAD
            SOUTH AND CONTOUR DR

1000 AM     FLASH FLOOD      3 NNE GRUENE            29.77N  98.08W
05/17/2015                   COMAL              TX   EMERGENCY MNGR

            CITIZENS HAD TO BE LEAD AWAY FROM A WATER STRANDED VAN
            ON HOFFMANN LANE

1130 AM     FLASH FLOOD      LULING                  29.68N  97.65W
05/17/2015                   CALDWELL           TX   EMERGENCY MNGR

            EMC REPORTS MAJOR FLOODING ISSUES ACROSS THE ENTIRE
            COUNTY WITH NUMEROUS ROADS FLOODED AND LOW WATER
            CROSSINGS INUNDATED FROM RECENT HEAVY RAINS. EMERGENCY
            VEHICLES ARE UNABLE TO RESPOND TO SOME CALLS DUE TO
            IMPASSABLE ROADS

&&

EVENT NUMBER EWX1500387 EWX1500388 EWX1500389 EWX1500390 EWX1500391
EWX1500392 EWX1500394 EWX1500393 EWX1500398 EWX1500395 EWX1500397
EWX1500396 EWX1500399 EWX1500400

SBS
Local storm report, May 17, 1:11 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
111 PM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     FLOOD            7 SE DALE               29.85N  97.48W
05/17/2015                   CALDWELL           TX   COCORAHS

            FIELD FLOODING OCCURRED WITH RECENT HEAVY RAINS...2.06
            INCHES FELL IN THE PAST FOUR HOURS

&&

EVENT NUMBER EWX1500401

SBS
Local storm report, May 17, 1:50 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
150 PM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLOOD            4 E MUSTANG RIDGE       30.05N  97.62W
05/17/2015                   CALDWELL           TX   EMERGENCY MNGR

            TWO SWIFT WATER RESCUES ONGOING...ONE ON CALDWELL ROAD
            NEAR HWY 21 INVOLVING MULTIPLE PERSONS AND A NEARLY
            SUBMERGED VEHICLE...THE OTHER ALONG A COUNTY ROAD NEAR
            THE HAYS COUNTY BORDER

&&

EVENT NUMBER EWX1500402

SBS
Local storm report, May 17, 2:02 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 PM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      INKS LAKE STATE PARK    30.72N  98.38W
05/17/2015                   BURNET             TX   LAW ENFORCEMENT

            LOW WATER CROSSINGS CLOSED AND BARRICADED AT CR116 AND
            PARK ROAD 4 AND THEN SHORTLY THEREAFTER AT DOUBLE HORN
            CREEK ON CR404

&&

EVENT NUMBER EWX1500403

SBS
Local storm report, May 17, 2:06 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
206 PM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       7 NNE NEW BRAUNFELS     29.80N  98.07W
05/17/2015  M3.10 INCH       COMAL              TX   COCORAHS

            RAIN FELL IN THE PAST SIX HOURS

&&

EVENT NUMBER EWX1500404

SBS
Local storm report, May 17, 2:40 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 PM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLOOD            4 E MUSTANG RIDGE       30.05N  97.62W
05/17/2015                   CALDWELL           TX   EMERGENCY MNGR

            TWO SWIFT WATER RESCUES ONGOING...ONE ON CALDWELL ROAD
            NEAR HWY 21 INVOLVING ONE PERSON AND A NEARLY SUBMERGED
            VEHICLE...THE OTHER ALONG A COUNTY ROAD NEAR THE HAYS
            COUNTY BORDER

&&

CORRECTED REMARKS

EVENT NUMBER EWX1500402

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 12:54 AM CDTSpecial Weather StatementEWXEdwards, Val Verde36 min
May 17, 1:36 AM CDTFlash Flood WarningEWXEdwards, Kerr, Real, Val Verde3 hr
May 17, 1:50 AM CDTSpecial Weather StatementEWXEdwards40 min
May 17, 1:54 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 17, 2:05 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 17, 2:50 AM CDTSpecial Weather StatementEWXGillespie, Llano55 min
May 17, 3:04 AM CDTSpecial Weather StatementEWXReal41 min
May 17, 3:54 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
May 17, 4:05 AM CDTSpecial Weather StatementEWXBlanco, Burnet40 min
May 17, 4:19 AM CDTFlash Flood WarningEWXBurnet, Llano3 hr
May 17, 4:58 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
May 17, 5:30 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 17, 5:40 AM CDTSpecial Weather StatementEWXMaverick, Uvalde, Zavala50 min
May 17, 5:52 AM CDTAreal Flood AdvisoryEWXMaverick, Zavala3 hr
May 17, 5:56 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Burnet, Comal, Hays and 4 more3 hr
May 17, 6:15 AM CDTSpecial Weather StatementEWXKendall45 min
May 17, 7:00 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays3 hr
May 17, 7:18 AM CDTAreal Flood AdvisoryEWXDimmit, Frio, Maverick, Medina, Uvalde, Zavala3 hr
May 17, 7:32 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
May 17, 8:09 AM CDTFlash Flood WarningEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more3 hr
May 17, 8:44 AM CDTFlash Flood WarningEWXBlanco, Comal, Hays, Kendall, Travis, Williamson2 hr
May 17, 9:16 AM CDTRiver Flood WarningEWXDimmit12 days
May 17, 9:55 AM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca3 hr
May 17, 10:15 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes, Lavaca60 min
May 17, 10:45 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Comal, Hays, Kendall, Travis and 1 more2 hr
May 17, 11:01 AM CDTAreal Flood AdvisoryEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more3 hr
May 17, 11:30 AM CDTFlash Flood WarningEWXCaldwell2 hr
May 17, 11:45 AM CDTRiver Flood WarningEWXCaldwell, Gonzales39 hr
May 17, 11:51 AM CDTRiver Flood WarningEWXTravis14 hr
May 17, 1:28 PM CDTAreal Flood AdvisoryEWXCaldwell4 hr
May 17, 3:42 PM CDTRiver Flood WarningEWXGonzales56 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.